# SDR SIMA200927201

- Difficulty date: September 26, 2009
- Submitted: September 29, 2009
- Operation: Air carrier
- Aircraft: N632AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145143
- Aircraft time: 23,492 hours, 23,222 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT 4319 THE CREW REPORTED A HOT SMELL IN THE CABIN DURING THE FLIGHT.  AIRCRAFT REMOVED FROM SERVICE.  PERFORMED GROUND VISUAL INSPECTION OF THE CABIN AND GALLEY AREA WITH POWER ON AND OFF.  RAN LEFT AND RIGHT PACKS FOR 15 MINUTES.  INSPECTED HOT JUG SYSTEM AND FOUND NO ABNORMAL SMELLS AT THIS TIME.  OPERATIONAL CHECK IS GOOD.  THE AIRCRAFT RETURNED TO SERVICE.
